# SDR ASMF200611005

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 46,379 hours, 31,646 cycles
- Engine: Pwa JT8D219
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4034241974
- Part serial: 89082014
- Condition: Failed
- Location: Flt Control
- Part time: 13,088 hours, 8,137 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, BOTH FLIGHT DIRECTORS WERE OUT OF SERVICE AND THE (FAST/SLOW) LIGHT TURNED ON IN BOTH PFDS. BOTH DFGC´S WERE RESEATED BUT FAILURE CONTINUED WITH THE FOLLOWING MESSAGES: DFGC NR 1, AIL MECH TORQ SW FLAP NR 1 FAILURE, WINDSHEAR DATA, FLAP NR 1 AND 2 COMP FAILURE. DFGC NR 2, FLAP NR 1 AND 2 FAILURE, ANF OF ATT FAILURE, HEADING NR 1 FAILURE, CRS ERROR FAILURE AND EPR SENSOR.  DFGC NR 2, FLAP POSITION INDICATOR NR 1, AOA NR 1 AND S10191 WERE REPLACED IAW MM 22-01-01, 27-51-01, 34-14-01 AND 22-16-11, TESTED CORRECT. ADDITIONALLY, RTS TEST WAS PERFORMED IAW MM 22-01-05, ALL CORRECT.
